# SDR SWAA2022030876509

- Difficulty date: February 22, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP DISBONDED ALONG I/B T/E / [01] REMOVED LEFT WING OUTBOARD AFT FLAP PER AMM 27-51-22-000-801 STEP2C(4)-2D(3)(F).;[02] INSTALLED SERVICEABLE LEFT WING OUTBOARD AFT FLAP PER AMM 27-51-22-400-801 STEP 3F(4)-(5) AND 3G(10). VERIFIED TORQUES AND SAFETIES. TORQUE WRENCH: ID: PER454; S/N: 1208076439; CAL DUE:05/2022;[03] VERIFIED CORRECTIVE ACTIONS 1-2.;[04] CHECKED ADJUSTMENT OF LEFT WING OUTBOARD AFT FLAP PER AMM 27-51-22-400-801; ADJUSTMENT CHECKS GOOD; NO ADJUSTMENT NEEDED;[05] VERIFIED CORRECTIVE ACTION 4; ADJUSTMENT CHECK GOOD.
